Hi everyone I have a 4 month old that just had her shots 2 days ago since then all she has done is cry. She wont sleep where the injection sites are they are swelled and have knots around them. I have given her tylenol to try to help but nothing. Since her shots she has started spitting up. She had one BM and it was very hard so i gave her some miralax to help things like my dr told me to do but nothing has helped. I really dont know what to do she has just cried like something is hurting her for the past two days. Any suggestions?
I called my doctor and told them what was going on and they are saying this is perfectly normal to have this instance after having shots that as long as the injection spots dont have anything oozing out of them its fine. I feel like it might be more then that. I give her the baths with the Bedtime bath and shampoo and that still hasnt seemed to help we have tried to massage her belly walk around with her everything we can think of and she still just cries. I am not supposed to worry about her fever unless when treating it with tylenol it doesnt come down.
You need a different pediatrician STAT! Ongoing crying and knots around injection sites are not normal! I hope she is over it by the time you see this post. I would not take her back to that doctor and I would hold off on giving her 6 months shots also until I find a pediatrician who actually care about your kid.
My kid was sick for 6 days with his 4 month pneumococcal shot. I asked the doctor if I should let him have his 6 month pneumococcal shot and he said it was up to me. I let him have the shot and he was sick for 2 weeks! He also got kicked out of his daycare because the daycare lady didn't want to handle what she thought was a normally fussy baby. My son wil not finish the 4th pnemococcal shot btw 12-15 mos. He is too sick with it. I had to find a new daycare. He was up every night crying for those 2 weeks. It was horrible and very stressful for the whole family. No way! I as the parent have the final say, Not the government, as to what I give my child. Period.
Poor thing. :( I hope she's feeling better. I agree with others on here. I would take her to the dr. If they wont see her then I would find a different Dr to take her to. I know some kids/babies have reactions to their shots, but I would think that your dr would see a child if the mother thinks something is wrong. I know my daughters Dr always tells me that if I think something's wrong that I should bring her in. Good luck and please let us know how your little one is doing.
I would agree to go and see a different doctor.
If you think it's an infection put a potato on it for a couple of hours. The potato pulls out poisons - works for acne and splinters too! Wash it after you take the potato off - you'll freak out when the skin turns black otherwise LOL. Just washes off though.
Sometimes if your little one doesn't work the muscles in her legs where the shots were given, the muscle will tighten up and form a knot. At that point it will be painful for her to move them, but you might try gently stretching her legs and moving them back and forth like riding a bicycle. Be sure to be very gentle as they will be very tender at this point. This happened to a little girl I watch and she cried everytime you moved her because her legs hurt so bad. However, after a few hours of encouraging her to walk and move her leg she seemed much better. I agree with everyone else about taking her back to the dr. to be sure she didn't have a bad reaction to the shots, but it could be the pain in her legs causing the crying. My mom ( a nurse) has always told me to move my lo's legs every time I changed his diaper after getting his shots in order to avoid the swollen area at the injection sight. Hope your little girl is feeling better soon!